IJPAM: Volume 55, No. 4 (2009)

THE CHOQUET-DENY THEOREM FOR
AFFINE FUNCTIONS REVISITED

M.S. Kashimoto
Department of Mathematics
Federal University of Itajubá - UNIFEI
Caixa Postal 50, CEP: 37500-903, Itajubá, MG, BRAZIL
e-mail: kaxixi@unifei.edu.br


Abstract.Priestley proved in [#!Priestley!#] a characterization of the uniform closure of convex cones of affine continuous functions on a Choquet simplex. In this note we extend it to convex sets and we obtain an improved version of Priestley's result.

Received: June 12, 2008

AMS Subject Classification: 46A55, 52A27

Key Words and Phrases: Choquet-Deny Theorem, affine functions, convex cone

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 4